# SDR AALA202509114608

- Difficulty date: September 2, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,571 hours, 13,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11812
- Condition: Leaking
- Location: Zone 800
- Part time: 33,617 hours, 13,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4R EXHIBITING REPEAT MESSAGES FOR LOW DOOR ASSIST BOTTLE PRESSURE.  MAINTENANCE REPLACED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
